# SDR FDEA202201110040

- Difficulty date: January 11, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 87,973 hours, 21,493 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT RIGHT HAND WING - INBOARD FLAP LOWER SURFACE   SKIN STATION XIFH 183.3 TO XIFH 201.3. EXISTING REPAIR AT RIGHT HAND WING - INBOARD FLAP LOWER SURFACE SKIN STATION   XIFH 183.3 TO XIFH 201.3 EVALUATED AND FOUND NOT IN ACCORDANCE WITH SRM 57-50-01-  2R REPAIR 1 FIGURE 201. RIGHT HAND WING INBOARD FLAP LOWER SURFACE SKIN STATION   XIFH 183.3 TO XIFH 201.3 REPAIR CARRIED OUT PER SRM 57-50-01-2R REPAIR 1 FIGURE 201.   EA 1-5750-T0322158 A PART2 TITLE: WINGS - FLIGHT SURFACES - EO 1-5100-7-5001 - RH WING -   INBD FLAP ASSY - EXISTING REPAIRS, ACCOMPLISHED. EO 1-5100-7-5001 B6 PART1 TITLE:   STRUCTURES - REPAIR CATALOG - MD11 REPAIR IDENTIFICATION AND TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
